Alert archive / Iowa / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 132, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jul 14, 2012, 3:00 PM CDT for Boone County, Iowa. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2012, 3:00 PM CDT (20:00 UTC)
- Expired
- Jul 14, 2012, 3:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Boone County, IA
The radar
The Des Moines radar (KDMX), 39 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 3:14 PM CDT | HAIL 1 | 5 Nnw Boone, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.0 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1603 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 1631 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
785 WUUS53 KDMX 142000 SVRDMX IAC015-142045- /O.NEW.KDMX.SV.W.0132.120714T2000Z-120714T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 300 PM CDT SAT JUL 14 2012 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL BOONE COUNTY IN CENTRAL IOWA... * UNTIL 345 PM CDT * AT 258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES NORTH OF BOONE...OR 16 MILES NORTHWEST OF AMES...AND MOVING SOUTH AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... BOONE AND BOONE AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS UNTIL THE STORM PASSES. && LAT...LON 4198 9373 4198 9400 4221 9396 4221 9378 TIME...MOT...LOC 2000Z 351DEG 9KT 4213 9389 WIND...HAIL <50MPH 1.00IN $$ JUNGBLUTH
3 follow-up statements
617 WWUS53 KDMX 142014 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 314 PM CDT SAT JUL 14 2012 IAC015-142045- /O.CON.KDMX.SV.W.0132.000000T0000Z-120714T2045Z/ BOONE IA- 314 PM CDT SAT JUL 14 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BOONE COUNTY UNTIL 345 PM CDT... AT 308 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BOONE...OR 14 MILES WEST OF AMES...MOVING SOUTH AT 10 MPH. LOCATIONS IMPACTED INCLUDE... BOONE AND BOONE AIRPORT. AT 309 PM...LOCAL LAW ENFORCEMENT REPORTED DIME SIZED HAIL ON THE NORTH SIDE OF BOONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A REINFORCED BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4198 9373 4198 9400 4217 9396 4217 9381 TIME...MOT...LOC 2014Z 351DEG 9KT 4208 9388 WIND...HAIL <50MPH 1.00IN $$ JUNGBLUTH
050 WWUS53 KDMX 142035 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 335 PM CDT SAT JUL 14 2012 IAC015-142045- /O.CON.KDMX.SV.W.0132.000000T0000Z-120714T2045Z/ BOONE IA- 335 PM CDT SAT JUL 14 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BOONE COUNTY UNTIL 345 PM CDT... AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BOONE...OR 12 MILES WEST OF AMES...MOVING SOUTH AT 10 MPH. LOCATIONS IMPACTED INCLUDE... BOONE AIRPORT. GUST WINDS ARE ALSO LIKELY WITH THIS STORM. THE MOST RECENT REPORT WAS OF PEA SIZE HAIL...ONE MILE NORTH OF BOONE AT AROUND 330 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A REINFORCED BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4216 9387 4198 9373 4198 9400 4216 9396 TIME...MOT...LOC 2035Z 342DEG 7KT 4205 9385 WIND...HAIL <50MPH 1.00IN $$ JUNGBLUTH
959 WWUS53 KDMX 142047 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 347 PM CDT SAT JUL 14 2012 IAC015-142056- /O.EXP.KDMX.SV.W.0132.000000T0000Z-120714T2045Z/ BOONE IA- 347 PM CDT SAT JUL 14 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BOONE COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...HOWEVER...THUNDERSTORM REDEVELOPMENT CONTINUES NORTH OF BOONE. HAIL TO PENNY SIZE IS STILL POSSIBLE ALONG WITH LOCAL DOWNPOURS AND GUSTY WINDS. KEEP ALERT IN CASE ADDITIONAL WARNINGS ARE ISSUED. LAT...LON 4216 9387 4198 9373 4198 9400 4216 9396 TIME...MOT...LOC 2035Z 342DEG 7KT 4205 9385 $$ JUNGBLUTH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 12:37 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 14, 12:37 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 1237 PM CDT SAT JUL 14 2012 .SHORT TERM /TODAY/... MAIN FORECAST CONCERN IS WITH POPS ACROSS THE SOUTH THIS AFTERNOON AND MAX TEMPS. WEAK VORT MAX AND MID TO UPPER LEVEL SHORTWAVE LOCATED OVER EAST-CENTRAL MINNESOTA WILL CONTINUE TO PUSH EAST SOUTHEAST AND CUT ACROSS WI/EASTERN IA/NORTHERN IL THROUGH TODAY. VERY SUBTLE BOUNDARY WILL DRAPE ITSELF ACROSS SOUTHERN IOWA BY EARLY THIS AFTERNOON AND SHOULD BE ENOUGH FORCING TO SPAWN SOME ISOLATED THUNDERSTORMS. NAM DID WELL YESTERDAY WITH CONVECTION AND LEANED TOWARD ITS SOLUTION FOR POPS. HIRES WRF-NMM AND WRF-ARW MODELS SUGGEST AFTERNOON CONVECTION AS WELL AND SO HAVE A 30 POP MENTIONED OVER SOUTHERN PORTIONS OF THE FORECAST AREA PAST 18Z. SEVERE CHANCES LOOK MINIMAL WITH NO SHEAR PRESENT IN ORDER TO SUSTAIN UPDRAFTS FOR AN EXTENDED TIME FRAME. BUT CANNOT RULE OUT SOME ISOLATED ELEVATED HAIL WITH ENOUGH INSTABILITY AVAILABLE BY THE AFTERNOON. MAX TEMPS LOOK TO WARM INTO THE 90S...EVEN WITH THE CONVECTION POSSIBLE OVER SOUTHERN IOWA. THERE IS A WEAK NORTH WIND THAT DEVELOPS ACROSS NORTHERN BEHIND THE AFOREMENTIONED BOUNDARY...BUT SHOULD NOT AFFECT HIGH TEMPS MUCH AT ALL. .LONG TERM /TONIGHT THROUGH FRIDAY/... TEMPS THROUGH THE ENTIRE PERIOD AND SUBTLE PRECIP CHANCES MAINLY MIDWEEK ARE THE ONLY CONCERNS EARLY THIS MORNING. NCEP NMM/ARW WRF RUNS SEEM TO REFLECT CONCEPTUAL MODEL WELL WHICH SUGGESTS WIDELY SCATTERED CONVECTION DURING PEAK HEATING ASSOCIATED WITH CURRENT MINOR SHORT WAVE ACROSS UPPER MS VALLEY AND WEAK CONVERGENCE ALONG ASSOCIATED TOKEN SURFACE REFLECTION. ONLY SLIGHTS THERE AND SHOULD END QUICKLY WITH LOSS OF HEATING MUCH LIKE YESTERDAY. ATTENTION THEN TURNS TO TEMP TRENDS AS ROCKIES UPPER LEVEL RIDGE BUILDS INTO THE MIDWEST. 00Z MODELS ARE A TAD LESS AGGRESSIVE WITH WARMING BUT BLENDING GEM/ECMWF/NAM SOUNDINGS STILL SUGGESTS HIGHS CREEPING UP THROUGH THE 90S WITH A PEAK MONDAY WHEN WINDS AND MIXING SHOULD BE THE STRONGEST. PROJECTED HEAT INDICES ARE CURRENTLY BELOW ADVISORY CRITERIA THROUGH THESE DAYS...PEAKING AROUND 100F...AND MAY EVEN BE TOO HIGH. USED A CONSENSUS FOR DEWPOINTS BUT NAM/ECMWF SOUNDINGS SUGGEST DRIER DURING PEAK MIXING. LOW CONFIDENCE HOWEVER AS UNCERTAINTY EXISTS WITH REGARD TO DEGREE OF EVAPOTRANSPIRATION AND LITTLE PRECIP OUTSIDE OF RECENT POCKETS OF HEAVIER RAIN. TEMPS SHOULD DROP BACK CLOSER TO NORMAL FOR THE MIDDLE TO LATTER PORTIONS OF THE WORK WEEK HOWEVER AS A WEAK FRONTAL BOUNDARY SAGS NORTH TO SOUTH THROUGH IA TUE INTO WED. THIS MAY ALSO PRODUCE WIDELY SCATTERED CONVECTION BUT NOTHING THAT WOULD PRODUCE A SIGNIFICANT IMPACT ON OUR RECENT DRY SPELL. ECMWF GENERATING SPOTTY QPF EVEN INTO FRI...BUT CANNOT REALLY EXPLAIN THAT IN MASS FIELDS SO HAVE LEFT THAT DRY FOR NOW. UNFORTUNATELY GFS IS ESSENTIALLY UNUSABLE FOR SURFACE OR NEAR SURFACE BASED CONVECTION FORECASTING AS IT CONTINUES TO REFLECT CONSIDERABLE MOIST BIAS IN BOUNDARY LAYER. LOOK AHEAD INTO NEXT WEEKEND SHOWS LITTLE CHANGE IN WARM AND DRY PATTERN WITH PERSISTENT CENTRAL CONUS RIDGE. && .AVIATION...14/18Z WEAK WIND SHIFT LINE EXTENDING FROM NORTH OF KOMA TO NEAR KALO WILL MOVE SEWD AND DISSIPATE BY TONIGHT. SCT TSRA WILL DEVELOP THIS AFTERNOON OVER THE SRN TAF SITES...BUT ARE EXPECTED TO BE WIDELY SCATTERED. BEST CHANCE IN THE KOTM AREA. CLEARING WITH LIGHT WINDS TONIGHT WILL LIKELY LEAD TO MVFR CONDITIONS IN FOG AROUND SUNRISE. FOG SHOULD LIFT BY 14Z WITH GOOD VFR CONDITIONS THROUGH SUN. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...MS JUL 12 LONG TERM...BSS AVIATION...MS JUL 12
Hazardous weather outlook, Jul 14, 2:46 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 246 PM CDT SAT JUL 14 2012 IAZ027-028-036>039-046>050-058>062-070>075-081>086-092>097-151100- BUTLER-BREMER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-GREENE-BOONE-STORY- MARSHALL-TAMA-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR- MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE- WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 246 PM CDT SAT JUL 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORM CHANCES REMAIN IN THE FORECAST DURING THE AFTERNOON AND EVENING HOURS. A STORM OR TWO MAY BRIEFLY BE SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE LOW CHANCES FOR THUNDERSTORMS FROM LATE TUESDAY INTO THURSDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. HOT CONDITIONS ARE ANTICIPATED FROM SUNDAY INTO TUESDAY. AFTERNOON HEAT INDICES MAY APPROACH OR REACH 100 DEGREES IN A FEW INSTANCES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. IAZ004>007-015>017-023>026-033>035-044-045-057-151100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-CRAWFORD- CARROLL-AUDUBON- 246 PM CDT SAT JUL 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE LOW CHANCES FOR THUNDERSTORMS FROM LATE TUESDAY INTO THURSDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. HOT CONDITIONS ARE ANTICIPATED FROM SUNDAY INTO TUESDAY. AFTERNOON HEAT INDICES MAY APPROACH OR REACH 100 DEGREES IN A FEW INSTANCES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jul 14, 12:55 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1255 PM CDT SAT JUL 14 2012 IAZ050-141830- TAMA- 1255 PM CDT SAT JUL 14 2012 ...LINE OF STRONG STORMS MOVING SOUTH ACROSS TAMA COUNTY... AT 1252 PM CDT...ALONG A LINE EXTENDING FROM CENTRAL TAMA COUNTY TO WEST CENTRAL TAMA COUNTY...MOVING SOUTH AT 20 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... CLUTIER... TOLEDO... MONTOUR... TAMA... VINING... ELBERON... IRVING... CHELSEA... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jul 14, 1:36 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 136 PM CDT SAT JUL 14 2012 IAZ049-050-062-141900- MARSHALL-POWESHIEK-TAMA- 136 PM CDT SAT JUL 14 2012 ...STRONG STORMS CONTINUE TO MOVE SOUTH THROUGH THE AREA... AT 133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES EAST OF MARSHALLTOWN TO 13 MILES EAST OF MARSHALLTOWN TO 7 MILES NORTH OF MARSHALLTOWN...MOVING SOUTH AT 15 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 30 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MARSHALLTOWN... GILMAN... FERGUSON... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jul 14, 1:59 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 159 PM CDT SAT JUL 14 2012 IAZ049-141930- MARSHALL- 159 PM CDT SAT JUL 14 2012 ...THUNDERSTORMS MOVING SOUTH THROUGH EASTERN MARSHALL COUNTY... AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MARSHALLTOWN...MOVING SOUTH AT 10 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Local storm report, Jul 14, 2:27 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
227 PM CDT SAT JUL 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM HAIL MARSHALLTOWN 42.04N 92.91W
07/14/2012 E0.88 INCH MARSHALL IA 911 CALL CENTER
&&
JJOHNSONLocal storm report, Jul 14, 2:28 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
228 PM CDT SAT JUL 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL 3 W MARSHALLTOWN 42.03N 92.96W
07/14/2012 E1.00 INCH MARSHALL IA TRAINED SPOTTER
&&
KJSpecial weather statement, Jul 14, 2:44 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 244 PM CDT SAT JUL 14 2012 IAZ049-142015- MARSHALL- 244 PM CDT SAT JUL 14 2012 ...SLOW MOVING THUNDERSTORM NEAR MARSHALLTOWN... AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF MARSHALLTOWN...MOVING SOUTH AT 10 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MELBOURNE... HAVERHILL... FERGUSON... LAUREL... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. JUNGBLUTH
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:22 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 53 min |
| Jul 13, 8:28 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth, Palo Alto | 32 min |
| Jul 13, 9:01 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 44 min |
| Jul 14, 3:51 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Guthrie | 39 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.